# SDR 2021F00198

- Difficulty date: August 25, 2021
- Submitted: September 30, 2021
- Operation: General aviation
- Aircraft: XAZAM
- Make and model: Boeing 737-800
- Aircraft serial: 35120
- Aircraft time: 54,678 hours, 21,242 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pump
- Part number: 8283005
- Part serial: YA0137662
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE WITH FUEL LEAK AT FUEL PUMP PACKAGE. DURING TRANSIT CHECK, IT WAS DETECTED A FUEL LEAK AT LEFT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING THE LEFT ENGINE WITH FUEL LEAK AT FUEL PUMP PACKAGE; SO THE FUEL PUMP WAS REPLACED IAW AMM 73-11-01-000-400/-801-F00, TESTED CORRECT.
